# SDR AALA202508290913

- Difficulty date: August 17, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 44,165 hours, 18,856 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG30490
- Condition: Deteriorated
- Location: Zone 800
- Part time: 12,811 hours, 5,938 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR EMERGENCY ESCAPE SLIDE GIRT FLAP IS DETERIORATED. REMOVED AND REPLACED R1 DOOR ESCAPE SLIDE.
